×

Optimal control of perfect plasticity. II: Displacement tracking. (English) Zbl 1468.49004

MSC:

49J20 Existence theories for optimal control problems involving partial differential equations
49J40 Variational inequalities
74C05 Small-strain, rate-independent theories of plasticity (including rigid-plastic and elasto-plastic materials)
PDF BibTeX XML Cite
Full Text: DOI arXiv

References:

[1] L. Adam and J. Outrata, On optimal control of a sweeping process coupled with an ordinary differential equation, Discrete Contin. Dyn. Syst. Ser. B, 19 (2014), pp. 2709-2738. · Zbl 1304.49052
[2] C. E. Arroud and G. Colombo, A maximum principle for the controlled sweeping process, Set-Valued Var. Anal., 26 (2018), pp. 607-629. · Zbl 1398.49015
[3] H. Attouch, G. Buttazzo, and G. Michaille, Variational Analysis in Sobolev and BV Spaces-Applications to PDEs and Optimization, 2nd ed., MOS-SIAM Ser. Optim., SIAM, MOS, Philadelphia, 2014. · Zbl 1311.49001
[4] S. Bartels, A. Mielke, and T. Roubíček, Quasi-static small-strain plasticity in the limit of vanishing hardening and its numerical approximation, SIAM J. Numer. Anal., 50 (2012), pp. 951-976. · Zbl 1248.35105
[5] M. Brokate, Optimale Steuerung von gewöhnlichen Differentialgleichungen mit Nichtlinearitäten vom Hysteresis-Typ, Methoden und Verfahren der Mathematischen Physik 35, Verlag Peter D. Lang, Frankfurt am Main, Germany, 1987. · Zbl 0691.49025
[6] M. Brokate and P. Krejčí, Optimal control of ODE systems involving a rate independent variational inequality, Discrete Contin. Dyn. Syst. Ser. B, 18 (2013), pp. 331-348. · Zbl 1260.49002
[7] M. Brokate and P. Krejčí, Weak differentiability of scalar hysteresis operators, Discrete Contin. Dyn. Syst., 35 (2015), pp. 2405-2421. · Zbl 1338.47118
[8] G. Colombo, R. Henrion, N. D. Hoang, and B. S. Mordukhovich, Optimal control of the sweeping process over polyhedral controlled sets, J. Differential Equations, 260 (2016), pp. 3397-3447. · Zbl 1334.49070
[9] G. Dal Maso, A. DeSimone, and M. G. Mora, Quasistatic evolution problems for linearly elastic-perfectly plastic materials, Arch. Ration. Mech. Anal., 180 (2006), pp. 237-291. · Zbl 1093.74007
[10] R. E. Edwards, Functional Analysis: Theory and Applications, Dover, New York, 1994.
[11] M. Eleuteri and L. Lussardi, Thermal control of a rate-independent model for permanent inelastic effects in shape memory materials, Evol. Equ. Control Theory, 3 (2014), pp. 411-427. · Zbl 1310.74012
[12] M. Eleuteri, L. Lussardi, and U. Stefanelli, Thermal control of the Souza-Auricchio model for shape memory alloys, Discrete Contin. Dyn. Syst. Ser. S, 6 (2013), pp. 369-386. · Zbl 1352.74095
[13] G. A. Francfort and A. Giacomini, Small-strain heterogeneous elastoplasticity revisited, Commun. Pure Appl. Math., 65 (2012), pp. 1185-1241. · Zbl 1396.74036
[14] G. A. Francfort, A. Giacomini, and J.-J. Marigo, The elasto-plastic exquisite corpse: A Suquet legacy, J. Mech. Phys. Solids, 97 (2016), pp. 125-139. · Zbl 1445.74011
[15] T. Geiger and D. Wachsmuth, Optimal Control of an Evolution Equation with Non-Smooth Dissipation, preprint, arXiv:1801.04077, 2018.
[16] K. Gröger, A \(W^{1,p}\)-estimate for solutions to mixed boundary value problems for second order elliptic differential equations, Math. Ann., 283 (1989), pp. 679-687. · Zbl 0646.35024
[17] J. G. Heywood and R. Rannacher, Finite-element approximation of the nonstationary Navier-Stokes problem. Part IV: Error analysis for second-order time discretization, SIAM J. Numer. Anal., 27 (1990), pp. 353-384. · Zbl 0694.76014
[18] C. Johnson, Existence theorems for plasticity problems, J. Math. Pures Appl., 55 (1976), pp. 431-444. · Zbl 0351.73049
[19] S. May, R. Rannacher, and B. Vexler, Error analysis for a finite element approximation of elliptic Dirichlet boundary control problems, SIAM J. Control Optim., 51 (2013), pp. 2585-2611. · Zbl 1273.65087
[20] H. Meinlschmidt, C. Meyer, and J. Rehberg, Regularization for optimal control problems associated to nonlinear evolution equations, J. Convex Anal., 27 (2020), pp. 443-485. · Zbl 1439.49039
[21] C. Meyer and S. Walther, Optimal Control of Perfect Plasticity, Part I: Stress Tracking, preprint, arXiv:2001.02969, 2020.
[22] A. Mielke and F. Rindler, Reverse approximation of energetic solutions to rate-independent processes, Nonlinear Differential Equations Appl., 16 (2009), pp. 17-40. · Zbl 1163.49030
[23] A. Mielke and T. Roubíček, Rate-Independent Systems: Theory and Application, Appl. Math. Sci. 193, Springer, New York, 2015. · Zbl 1339.35006
[24] M. G. Mora, Relaxation of the Hencky model in perfect plasticity, J. Math. Pures Appl., 106 (2016), pp. 725-743. · Zbl 1345.49013
[25] C. Münch, Optimal control of reaction-diffusion systems with hysteresis, ESAIM Control Optim. Calc. Var., 24 (2018), pp. 1453-1488. · Zbl 1414.49002
[26] N. Ottosen and M. Ristinmaa, The Mechanics of Constitutive Modeling, Elsevier, Amsterdam, 2005.
[27] F. Rindler, Optimal control for nonconvex rate-independent evolution processes, SIAM J. Control Optim., 47 (2008), pp. 2773-2794. · Zbl 1176.49005
[28] F. Rindler, Approximation of rate-independent optimal control problems, SIAM J. Numer. Anal., 47 (2009), pp. 3884-3909. · Zbl 1206.65173
[29] J. Simo and T. Hughes, Computational Inelasticity, Interdiscip. Appl. Math. 7, Springer, New York, 1998.
[30] J. Souček, Spaces of functions on domain \(\Omega \), whose \(k\)-th derivatives are measures defined on \(\overline{\Omega} \), Cas. Pro. Pest. Mat., 97 (1972), pp. 10-46. · Zbl 0247.46051
[31] U. Stefanelli, Magnetic control of magnetic shape-memory single crystals, Phys. B, 407 (2012), pp. 1316-1321.
[32] U. Stefanelli, D. Wachsmuth, and G. Wachsmuth, Optimal control of a rate-independent evolution equation via viscous regularization, Discrete Contin. Dyn. Syst. Ser. S, 10 (2017), pp. 1467-1485. · Zbl 1369.49027
[33] P.-M. Suquet, Sur les équations de la plasticité: Existence et régularité des solutions, J. Méc., 20 (1981), pp. 3-39. · Zbl 0474.73030
[34] R. Temam, Mathematical Problems in Plasticity, Courier Dover Publications, New York, 2018. · Zbl 1406.74002
[35] F. Tröltzsch, Optimal Control of Partial Differential Equations, Grad. Stud. Math. 112, American Mathematical Society, Providence, RI, 2010.
[36] G. Wachsmuth, Optimal Control of Quasistatic Plasticity, Verlag Dr. Hut, Munich, Germany, 2011. · Zbl 1318.49071
[37] G. Wachsmuth, Optimal control of quasi-static plasticity with linear kinematic hardening, part I: Existence and discretization in time, SIAM J. Control Optim., 50 (2012), pp. 2836-2861. · Zbl 1258.49008
[38] G. Wachsmuth, Optimal control of quasistatic plasticity with linear kinematic hardening, part II: Regularization and differentiability, J. Anal. Appl., 34 (2015), pp. 391-418. · Zbl 1342.49012
[39] G. Wachsmuth, Optimal control of quasistatic plasticity with linear kinematic hardening, part III: Optimality conditions, J. Anal. Appl., 35 (2016), pp. 81-118. · Zbl 1345.49029
[40] S. Walther, Optimal Control of Plasticity Systems, Ph.D. thesis, TU Dortmund, Dortmund, Germany, 2021.
[41] S. Walther, C. Meyer, and H. Meinlschmidt, Optimal control of an abstract evolution variational inequality with application to homogenized plasticity, J. Nonsmooth Anal. Optim., 1 (2020), pp. 1-41.
[42] E. Zeidler, Nonlinear Functional Analysis and Its Applications III: Variational Methods and Optimization, Springer, New York, 1985. · Zbl 0583.47051
[43] W. P. Ziemer, Weakly Differentiable Functions, Springer, New York, 1989. · Zbl 0692.46022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.